Dec 11, 2013
im on medication (Tribuss)but im not gaining any weight lost it is almost two years now since im on the med what could be the problem. or is there anything that i can take to help me gain weight?
| Response from Mr. Vergel
You are taking the generic version of Atripla.
I am assuming you are male and will answer accordingly.
If you cannot return to a normal body weight even if you are eating adequately, then talk to your physician about the use of nandrolone decanoate or oxandrolone plus a background of testosterone replacement therapy. For some, steroid use builds hope
Also, follow suggestions described here:
Good luck and let me know how things go with you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.